# SDR RRXA96174

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Frozen
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO POWER LOSS ON NR 4 ENGINE.  THE ENGINE DID NOT FLAME OUT.  CORRECTIVE ACTION:  MAINTENANCE FOUND FCU FROZEN DUE TO TEMPERATURE.  PERFORMED HIGH POWER RUN REF. DC8 RUN UP HAND BOOK, ALL OPS CHECK GOOD, ALL PERAMATERS WERE NORMAL.
